Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 517218, 7 pages
Research Article

Minimal Solution of Singular LR Fuzzy Linear Systems

1Sama Technical and Vocational Training College, Islamic Azad University, Urmia Branch, Urmia, Iran
2Institute of Engineering Mathematics, Universiti Malaysia Perlis, Pauh Putra Main Campus, 02600 Arau, Perlis, Malaysia

Received 19 October 2013; Accepted 22 December 2013; Published 11 March 2014

Academic Editors: M. Imdad, S. Mohiuddine, and P. Yang

Copyright © 2014 M. Nikuie and M. Z. Ahmad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Nikuie and M. Z. Ahmad, “Minimal Solution of Singular LR Fuzzy Linear Systems,” The Scientific World Journal, vol. 2014, Article ID 517218, 7 pages, 2014. doi:10.1155/2014/517218